# SDR CALA2015040800261

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 47,449 hours, 17,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 23ABC TO 32ABC EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW MM 25-60-00.  OPERATIONS CHECKED NORMAL.
